Skip to main content
Log in

The order of growth of quadratic partial sums of a double Fourier series

  • Published:
Mathematical Notes Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature cited

  1. A. Zygmund, Trigonometric Series, Vols. 1,2, Cambridge Univ. Press (1988).

  2. É. S. Belinskii, Summation of Multiple Fourier Series at Lebesgue Points [in Russian], Theory of Functions. Functional Analysis and Its Applications, Vol. 23 (1973).

  3. M. A. Skopina, The generalized Lebesgue sets of functions of two variables, Colloquia Mathematica Societatis Janos Bolyai 58. Approximation Theory. Kecskemet (Hungary) (1990).

Download references

Authors

Additional information

Translated from Matematicheskie Zametki, Vol. 51, No. 6, pp. 69–79, June, 1992.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Skopina, M.A. The order of growth of quadratic partial sums of a double Fourier series. Math Notes 51, 576–582 (1992). https://doi.org/10.1007/BF01263302

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01263302

Keywords

Navigation